# SDR AALA202311274393

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 28,509 hours, 9,061 cycles
- Engine: Iae V2533A5
- Engine time: 23,757 hours, 9,252 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 90K NOTS DUE TO ENGINE 2 EGT OVER LIMIT. FLIGHT ATTENDANT REPORTED ENGINE 2 MAKING UNUSUAL SOUNDS, REJECTED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. ** (OPEN)
